# SDR FDEA200908173035

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DELETING PARTS FOR AFT PALLET MOD, LT PRODUCTION FOUND SEVERAL   FASTENER HOLES WITH LESS THAN 40 PITCH. DUE TO THE DISCREPANCY EFFECTING THE PTF MOD, A REPAIR WAS ACCOMPLISHED AT STA 1640, WHERE THE FLOORBEAM AND FRAME MEET.  WORKED ON MAE MOD W/C 118350399EZ2R02, AND MAE EA NR 757-5362-16-F2203 REV - , THIS N/R IS FOR TRACKING  PURPOSES ONLY, LT SIDE. MAJOR REPAIR.
